# SDR ALG2005F00042

- Difficulty date: July 11, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N188AL
- Make and model: Bell 206L-4
- Aircraft serial: 52082
- Engine: Allsn 250C30
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34187A
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START, THE ENGINE FLAMED OUT.  SECOND ATTEMPT WAS UNSUCCESSFUL.  UPON INSPECTION, THE MECHANIC REMOVED AND REPLACED THE IGNITER PLUG AND THE AC WAS RETURNED TO SERVICE.  (K)
